# SDR COMA9610071

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Engine: Pwa PW118
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 10718D
- Condition: Leaking
- Location: Lt Engine
- Part time: 12,698 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LEAKING FUEL.  REPLACED THE FUEL TO OIL HEAT EXCHANGER.
